Remarks on similarity and quasisimilarity of operators
Colloquium Mathematicum, Tome 55 (1987) no. 1, pp. 123-129
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_55_1_123_129,
author = {J. Janas},
title = {Remarks on similarity and quasisimilarity of operators},
journal = {Colloquium Mathematicum},
pages = {123--129},
year = {1987},
volume = {55},
number = {1},
doi = {10.4064/cm-55-1-123-129},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-55-1-123-129/}
}
J. Janas. Remarks on similarity and quasisimilarity of operators. Colloquium Mathematicum, Tome 55 (1987) no. 1, pp. 123-129. doi: 10.4064/cm-55-1-123-129
Cité par Sources :